MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.A visual inspection revealed that a rotating hemostatic valve (rhv), a delivery wire, an introducer sheath and coil were returned for this complaint.The twist lock of the introducer sheath was found opened.The introducer sheath was inspected and no anomalies were noted.The delivery wire was inspected and no anomalies were noted.Visual and microscopic inspection were further completed.The coil was returned stretched near the interlocking arm end.The coil interlocking arm was found detached from the rest of the coil, in addition it was not returned.The dimensional inspection revealed that the dimensions that could be measured were within specification aside from the detached and not returned coil interlocking arm.
 
Event or Problem Description
Reportable based on device analysis completed on 09jul2019.It was reported that the premature deployment occurred.The target lesion was located in a moderately tortuous internal iliac artery.A 12mm x 20cm interlock-35 coil was selected for use in aortic aneurysm embolization procedure.During procedure, the coil prematurely detached in the microcatheter.The interlocking arm of the coil unlocked from the interlocking arm of the pusher wire.There were no patient complications reported.However, device analysis revealed that the coil interlocking arm was found detached from the rest of the coil.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8837098
Report Number2134265-2019-08819
Device Sequence Number2755097
Product Code KRD
UDI-Device Identifier08714729793175
UDI-Public08714729793175
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0023334355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1